Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A theorem on modular covariants


Author: Olive C. Hazlett
Journal: Trans. Amer. Math. Soc. 21 (1920), 247-254
MSC: Primary 11E16; Secondary 13A50
DOI: https://doi.org/10.1090/S0002-9947-1920-1501143-5
MathSciNet review: 1501143
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E16, 13A50

Retrieve articles in all journals with MSC: 11E16, 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1920-1501143-5
Article copyright: © Copyright 1920 American Mathematical Society